# SDR AALA20030647

- Difficulty date: June 8, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR DRIVE INOPERATIVE, EICAS MESSAGE ACCOMPLISHED DISCONNECT PROCEDURE.  SERVICED RIGHT IDG TO FULL RECONNECTED IDG RAN ENGINE FOR SEVERAL MIN, OPS CHECKS GOOD.  DUE TO PREVIOUS REPORT THAT RT IDG FAILED DUE TO LOW OIL QTY.  REPLACED THE IDG.  REPLACED IDG PER MM.  SERVICED WITH OIL.  OPS CHECK AND LEAK CHECK DUE ON ENGINE RUN UP.  OPS NORMAL AND LEAK CHECK OK.  (M)
